Bisemilattice-valued fuzzy sets.

Lazarević, Vera; Šešelja, Branimir; Tepavčević, Andreja

Novi Sad Journal of Mathematics (1998)

  • Volume: 28, Issue: 3, page 105-114
  • ISSN: 0352-0900

How to cite


Lazarević, Vera, Šešelja, Branimir, and Tepavčević, Andreja. "Bisemilattice-valued fuzzy sets.." Novi Sad Journal of Mathematics 28.3 (1998): 105-114. <>.

author = {Lazarević, Vera, Šešelja, Branimir, Tepavčević, Andreja},
journal = {Novi Sad Journal of Mathematics},
language = {eng},
number = {3},
pages = {105-114},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {Bisemilattice-valued fuzzy sets.},
url = {},
volume = {28},
year = {1998},

AU - Lazarević, Vera
AU - Šešelja, Branimir
AU - Tepavčević, Andreja
TI - Bisemilattice-valued fuzzy sets.
JO - Novi Sad Journal of Mathematics
PY - 1998
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 28
IS - 3
SP - 105
EP - 114
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.